# SDR SWIA2025033100115

- Difficulty date: January 15, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 47,552 hours, 32,141 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6283
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT- FLOOR BEAM AT LBL 27 FROM F.S.1000 TO 1031, THERE IS SIGNS OF CORROSION. (C-CHECK RO 03/29/2024)REMOVED AND REPLACED NEW SECTION FLOOR BEAM ON AFT CARGO COMPARTMENT AT LBL27 FROM FS1000 TO FS1031 IAW CRJ700 SRM 53-00-41, 53-61-43, AMM 20-70-00, 51-21-11, 51-25-06,51-25-16. PERFORMED INSPECTION BY BARON NDT,LLC FAA CRS#5NDR545D, REPORT #S021425-1 P.O NUMBER: 175648 DATE: 14-FEB-2025, SEE REPORT FOR DETAILS. CAL TOOL: TORQUE WRENCH ID: AV-7299 CAL DUE: AUG-2025.
